Joaquin Ortega Cerda

Joaquin Ortega Cerda

CatedrÓtic d'Universitat

ORCID: 0000-0002-6616-4257
Scopus Author ID: 6603123795
Researcher ID: J-6301-2014
└rea de coneixement : AnÓlisi MatemÓtica

Grup de Recerca: Grup de Teoria de Funcions

Informaciˇ de contacte
Departament de MatemÓtiques i InformÓtica
Gran Via de les Corts 585
934035747
jortega(a)ub.edu

El meu perfil

I did my thesis in Mathematics at the Universitat Aut˛noma de Barcelona. I was a postdoc researcher in the University of Wisconsin at Madison in 1995 where I returned as a visiting professor during ... + info

Formaciˇ acadŔmica

MatemÓtiques . Universitat Aut˛noma de Barcelona . 1995 . (Doctorat )
MatemÓtiques . Universitat de Barcelona . 1991 . (Diplomatura / Llicenciatura / Grau)

Publicacions rellevants (publicacions en revistes i altres publicacions - ˙ltims 10 anys)

FrÚdÚric Bayart; Ole Fredrik Brevig; Antti Haimi; Joaquim Ortega-CerdÓ; Karl-Mikael Perfekt. (2019). Contractive inequalitie for Bergman spaces and multiplicative Hankel forms. Transactions of the American Mathematical Society, 371(1), pp. 681 - 707 . Repositori Institucional . ISSN: 0002-9947
Berman, R.; Ortega-CerdÓ, J. (2018). Sampling of real multivariate polynomials and pluripotential theory. American Journal of Mathematics, 140(3), pp. 789 - 820 . Repositori Institucional . ISSN: 0002-9327
Lev, N.; Ortega-CerdÓ, J. (2016). Equidistribution estimates for Fekete points on complex manifolds. Journal of the European Mathematical Society, 18(2), pp. 425 - 464 . Repositori Institucional . ISSN: 1435-9855
Beltran, C; Marzo, J.; Ortega-CerdÓ, J. (2016). Energy and discrepancy of rotationally invariant determinantal point processes in high dimensional spheres. Journal of Complexity, 37, pp. 76 - 109 . Repositori Institucional . ISSN: 0885-064X
Groechenig, K.; Ortega-Cerda, J.; Romero, J.L. (2015). Deformation of Gabor systems. Advances in Mathematics, 277, pp. 388 - 425 . Repositori Institucional . ISSN: 0001-8708
Defant, A.; Frerick, L.; Ortega-CerdÓ, J.; Ouna´es, M.; Seip, K. (2011). The Bonenblust-Hille inequality for homogeneous polynomials is hypercontractive. Annals of Mathematics, 174(1), pp. 485 - 497 . Repositori Institucional . ISSN: 0003-486X

Direcciˇ de Tesis, Tesines i Treballs de Recerca (˙ltims 10 anys)

Jeremiah A. Buckley . (2013) . Random zero sets of analytic functions and traces of functions in Fock spaces (Tesi Doctoral) . Universitat de Barcelona.

ConferŔncies i Participacions a Congressos (˙ltims 10 anys)

Joaquim Ortega CerdÓ (2016). Sampling real polynomials. (ConferŔncia invitada) . 7th European Congress of Mathematics . Berlin . ALEMANYA